# SDR ASAA2018012123258

- Difficulty date: January 21, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N282VA
- Make and model: Airbus A320-214
- Aircraft serial: 06704
- Aircraft time: 8,207 hours, 2,759 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Aft Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR ECAM INDICATION AT 2,000 FT AFTER TAKEOFF.  ACFT GROUNDED.   PERFORMED AN OPS CHECK IAW AMM 52-71-12-400-002-(E).  OPS OK.
